# SDR 2007FA0000897

- Difficulty date: October 12, 2007
- Submitted: October 12, 2007
- Operation: General aviation
- Aircraft: N379TA
- Make and model: Cessna 172S
- Aircraft serial: 172S9379
- Aircraft time: 1,560 hours
- Engine: Lyc IO360L2A
- Engine time: 1,560 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Elevators
- Part time: 1,560 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABLE, (P/N 0510105-308), FOUND WORN TO REPLACE LIMITS PER AC43.13-1A, CABLE INSPECTION.  CABLE WAS WORN DUE TO CONSTANT CONTACT WITH LANDING GEAR BULKHEAD FAIRLEAD P/N S338-7.  IT IS BELIEVED THAT THE HOLE MISALIGNMENT CAUSED THIS CONSTANT CONTACT.  MM DOES NOT CONTAIN ANY (CABLE WEAR) LIMITS OR COMMENTS, ONLY CABLE WIRE BREAKAGE AND CORROSION LIMITS.
